# SDR GAIA02021OP

- Difficulty date: February 28, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 696R14S5S
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 715 - ELP-FWA - ON DESCENT, THE AIRCRAFT HAD OUTBOARD SPLIT FLAP IINDICATION.  THE CERW USED THE ALTERNATE FLAP SYSTEM TO LOWER THE FLAPS TO THEIR DESIRED SETTINGS PER THE CHECKLIST.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED IN FWA UNEVENTFUL.  AFTER TROUBLE SHOOTING FOUND A PIN PUSHED BACK ON THE RIGHT OUTBOARD FLAP POSITION TRANSMITTER.  RESET PIN AND CYCLED THE FLAPS SEVERAL TIMES AND FOUND TO OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
